# SDR UALA2011092905288

- Difficulty date: September 28, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 41,548 hours, 10,603 cycles
- Engine: Pwa PW4056
- System (JASC): 7500 · Engine Bleed Air System
- Part: Controller
- Part number: 7927558
- Part serial: 183
- Condition: Faulty
- Location: Lt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

LEFT BLEED DID NOT OPEN AFTER START.   CYCLED & PULLED S11 PER SAMC W- NO SUCCESS.  REPLACED PRESSURE REGULATOR VALVE CONTROLLER FOR LEFT ENGINE.  RAN ENGINE CHECKS OKAY PER MM.
